# SDR AALA202310230696

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 26,559 hours, 3,206 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Concentrator
- Part number: 785Z5300502
- Condition: Faulty
- Location: Zone 600 - Rh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT CRUISE, "FUEL IMBALANCE" EICAS MESSAGE. 1,700 LB FUEL IMBALANCE RESOLVED WITH CHECKLIST PROCEDURE. REMOVED AND REPLACED RIGHT HAND FUEL QUANTITY DATA CONCENTRATOR (FQDC). FUNCTIONAL CHECK GOOD. PER AMM 28-41-02.
